# SDR SWAA2023041715725

- Difficulty date: March 11, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 661AB AROUND HOLE AT RT WING 2023-185259<[01] TOOL USED: CALIPER P/N:500-197-30; S/N:B20189416; DUE DATE:19-DEC-23.;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18175478 DUE DATE: 24/SEP/23;[03] TOOL USED: CALIPER P/N: 500-193-30 S/N: 0000288 DUE DATE: 27-DEC-23.;[04] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18196021 DUE DATE: 24-JAN-24;[05] TOOL USED: SCALE P/N: SPX621 S/N:8340225441 DUE DATE: 20-JUL-23;[06] TOOL USED: MULTIMETER P/N: FLUKE 87-5 S/N: 98740068 DUE DATE: 16-DEC-23.;[07] REPAIRED ACCESS PANEL 661AB AT RT WING IAW B737-700 SRM 51-70-04-2R-9 REPAIR 9. SEE INDIVIDUAL SIGNOFFS BELOW.;[08] REPAIRED ACCESS PANEL 661AB AT RT WING IAW B737-700 SRM 51-70-04-2R-9 REPAIR 9.
